By Topic

Suboptimal regulator design of linear systems with quantized controls

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
A. Sano ; Keio University, Yokahama, Japan ; F. Nagy

This short paper presents a design technique for determining a suboptimal feedback control law for linear systems actuated by the quantized control signals. This control law is easily implemented in the form of the switching hyperplanes characterized by a nonlinear matrix difference equation for discrete-time systems or by a differential equation for continuous-time systems. The properties of this control law are investigated in detail.

Published in:

IEEE Transactions on Automatic Control  (Volume:24 ,  Issue: 1 )